# SDR HNAA2023032000084

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 50,084 hours, 47,609 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN PITCH TRIM INOP DURING CLIMB OUT AT ABOUT 8K ON AUTOPILOT, C/W QRH PROCEDURE
                                FACT  19MAR23  10:24  PHL
            SIGN OFF FROM HA 300 SEQ 1 OF RON PACKAGE 28MAR23. REMOVED HSA IAW EMB 145 AMM 27-40-02. INSTALLED HSA IAW 27-40-02 OPS CHECK GOOD
